# SDR QZJA20220107006

- Difficulty date: January 7, 2022
- Submitted: January 8, 2022
- Operation: Air carrier
- Aircraft: N971SC
- Make and model: Beech C90A
- Aircraft serial: LJ1343
- Aircraft time: 5,824 hours, 6,075 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Caliper
- Part number: 06110600
- Part serial: 2808
- Condition: Cracked
- Location: Zone 700
- Part time: 804 hours, 6,075 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

THE PILOT LANDED ON RUNWAY 2 AT KSAC ON 01-07-2022 AT APPROXIMATELY 02:00. THE PILOT WAS BRAKING ON ROLLOUT AND NOTICED THAT THE AIRCRAFT WAS YAWING TO THE LEFT, HE ALSO NOTICED THAT BRAKING WAS REDUCED ON THE RIGHT BRAKE. HE PROCEEDED TO TAXI TO THE RAMP. WHEN THE PILOT REACHED THE PARKING AREA THE RIGHT BRAKE WAS NOT WORKING. THE AIRCRAFT WAS GROUNDED.
